標題: Stress singularities in an anisotropic body of revolution
作者: Huang, C. S.
Hu, C. N.
Lee, C. C.
Chang, M. J.
土木工程學系
Department of Civil Engineering
關鍵字: Anisotropic bodies of revolution;Singularities;Eigenfunction expansion approach;Asymptotic solutions
公開日期: 15-五月-2014
摘要: To fill the gap in the literature on the application of three-dimensional elasticity theory to geometrically induced stress singularities, this work develops asymptotic solutions for Williams-type stress singularities in bodies of revolution that are made of rectilinearly anisotropic materials. The Cartesian coordinate system used to describe the material properties differs from the coordinate system used to describe the geometry of a body of revolution, so the problems under consideration are very complicated. The eigenfunction expansion approach is combined with a power series solution technique to find the asymptotic solutions by directly solving the three-dimensional equilibrium equations in terms of the displacement components. The correctness of the proposed solution is verified by convergence studies and by comparisons with results obtained using closed-form characteristic equations for an isotropic body of revolution and using the commercial finite element program ABAQUS for orthotropic bodies of revolution. Thereafter, the solution is employed to comprehensively examine the singularities of bodies of revolution with different geometries, made of a single material or bi-materials, under different boundary conditions. (C) 2014 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.ijsolstr.2014.02.012
http://hdl.handle.net/11536/24190
ISSN: 0020-7683
DOI: 10.1016/j.ijsolstr.2014.02.012
期刊: INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES
Volume: 51
Issue: 10
起始頁: 2000
結束頁: 2011
顯示於類別:期刊論文


文件中的檔案:

  1. 000334982500013.pdf